# SDR USAA2012081600015

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 38,094 hours, 14,112 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA21758
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV FIRE EXTINGUISHER NOT IN GREEN BAND.  REMOVED AND REPLACED FORWARD LAV FIRE EXTINGUISHER IAW AIRBUS MAINTENANCE MANUAL 26-25-41.
